For almost a year now, I have small amount of thick mucus (not severe but annoying) in the morning most of days. Sometimes, I notice that I have to breath harder (again it is not severe) when I play sports, as it apprears that my lung is not taking oxigen efficiently. It may be coincident, this happened after I had flu shot last year. Is it possible that is the side effect of flu shot?
I don't think it is a coincident. I think you should discus this with your dr. Many things can cause these symptoms. The main one that comes to my mind is asthma which certainly could have been triggered by the flu shot. Flu shots do cause a minor case of the flu in most people. This easily could have been enough to trigger asthma if you already had it but didn't know.
Hi, welcome to the forum, your symptoms suggests involvement of lungs and pathologcal changes. There may be underlying bronchial asthma or chronic bronchitis. Chronic bronchitis usually presents with sputum (mucus), symptoms can be worsened by chest infections.
A test with bronchodilators for 2-3 weeks will be useful to relieve the symptoms.
Other possibilities are central airway obstruction, parenchymal pulmonary disease, gastro esophageal reflux, coronary heart disease etc.
Treatment with Beta-agonists with or without Cromoglycates and Inhaled glucocorticoids against prescription will help. I suggest you to consult physician. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.